Multipliers on complex homogeneous spaces

R. C. Gunning

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)394-396
Number of pages3
JournalProceedings of the American Mathematical Society
Volume8
Issue number2
DOIs
StatePublished - Jan 1 1957
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Multipliers on complex homogeneous spaces'. Together they form a unique fingerprint.

  • Cite this